# SDR SWAA2023041317946

- Difficulty date: March 17, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL 0- LBL 25; WL 208.<[01] NO ALLOWABLE DAMAGE FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART;[02] REMOVED DAMAGED BREAK PANEL AT STA 540 BL0- LBL25; WL 207 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW PANEL BREAK I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-05-OG-0. OK TO INSTALL.;[04] VERIFIED CORRECTION ITEM 3 AND OK TO INSTALL.;[05] INSTALLED NEW PANEL BREAK AT STA 540 BL0- LBL25; WL 208 I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-02-0G-0. COMPLETED TASK;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASURMENT TABLE
